# SDR ELYA20250804004

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Tecnam P2012
- Aircraft serial: 044US
- Aircraft time: 3,609 hours, 7,099 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: MCMC5
- Condition: Bypassing
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF LEFT BRAKE.  REMOVED AND REPLACED MASTER CYLINDER.
